# SDR C7WA200400038

- Difficulty date: September 14, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- Engine: Pwa JT8D15
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: GM10323
- Condition: Inoperative
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR RETURN:  DURING CLIMBOUT UPPER RUDDER DEFLECTED TO FULL RT YAW DAMPER POSITION THEN BEGAN OSCILLATING LT TO RT CONTINUOUSLY.  REMOVED AND REPLACED UPPER YAW DAMPER TRANSDUCER.  SYSTEM OPERATIONAL CHECKS NORMAL.
